# SDR AALA202111055693

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 59,570 hours, 34,329 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HARD TO OPEN AND CLOSE. ADJUSTED DOOR HANDLE / LOCK MECHANISM PER AMM 52-50-00.
